| Model Number |
MMT-523RNAL |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump received with broken reservoir tube lip noted.The test reservoir does not stay locked in place due to reservoir tube lip broken off.Unable to perform displacement test due to reservoir lip broken off.
Event or Problem Description
The customer reported via phone call that their insulin pump was damaged.The customer¿s blood glucose level was unknown at the time of the incident.Reservoir compartment damage.The reservoir was able to lock in place when inserted into pump.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device was expected to be returned for analysis.